The triangular decoupling problem for nonlinear control systems

Share/Save/Bookmark

Nijmeijer, Henk (1984) The triangular decoupling problem for nonlinear control systems. Nonlinear Analysis: Theory, methods & analysis, 8 (3). pp. 273-279. ISSN 0362-546X

[img]
Preview
PDF
389Kb
Item Type:Article
Copyright:© 1984 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/69335
Official URL:http://dx.doi.org/10.1016/0362-546X(84)90049-X
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page